# SDR FDEA202102110331

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 72,109 hours, 27,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ring
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR TRIM RING ASSY CRACKED REPAIRED L1 DOOR TRIM IAW B757-2 AMM 25-00-00-8 STEP 7,E, METHOD 2 AND BAC 5010 TYPE 70
